# SDR SWAA2022081826585

- Difficulty date: July 7, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222BF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222BF UPPER SURFACE HAS AREAS OF PULLED STRANDS. / REMOVED ALL INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARA 3B REMOVED PREVIOUS REPAIR AND ALL DAMAGE NOTED AND CLEANED REPAIR AREAS IAW SRM 53-00-50-2R-1 PARA 3C-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] CORRECTION TO ITEM 1: PANEL IS 222BF NOT 222DF.;[04] VERIFIED CORRECTIVE ACTION 1 AND 3 COMPLETED;[05] FABRICATED REPAIR PLIES FROM BMS 9-3 H2 LOT#1493221-1; OK TO INSTALL IAW SRM 53-00-50-2R-1 PARA 3K;[06] VERIFIED CORRECTIVE ACTION #5;[07] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1482288-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD AND SET FOR CURE IAW SRM 53-00-50-2R-1 PARA 3K-M  USED VACUUM GAUGE ATS2107 CAL DUE DATE 09/2022;[08] VERIFIED CORRECTIVE ACTION #7;[09] CURED REPAIR PLIES USING THERMOMETER ATS2208 CAL DUE DATE 10/2022 AND INSTALLED BLIND INSERTS USING BMS5-28 TYPE 19 LOT#AK2AP8108K IAW SRM 53-00-50-2R-1 PARA 3M-N;[10] VERIFIED CORRECTIVE ACTION #9;[11] INSTALLED THROUGH INSERTS USING BMS5-107 LOT#AK1KP9159K IAW SRM 53-00-50-2R-1 PARA 3N;[12] CURED BLIND INSERTS USING HOTBONDER ID: IS000678 CAL DUE DATE 04/2023 AND THROUGH INSERTS WITH A HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2022 IAW SRM 53-00-50-2R-1 PARA 3N;[13] VERIFIED CORRECTIVE ACTION ITEMS 11 AND 12.;[14] ATTACHED CURE SHEETS
